I have always had clear skin, a pimple here or there but never like this acne I've got now. I noticed it starting in June and couldn't figure out why I was all of a sudden breaking out. I realized I started taking Pristiq in late April and this is the only change. Anyone else had this problem?
I'm on Pristiq almost a year, 100mg.
Have no problems with acne at all. maybe you take more?
... I'm 55 maybe thats why. If by chance you are a teenager, or young adult, maybe that happens. Google it. It might effect everyone differently. ... good luck.. :D
Boshy83: I looked all over and see nothing about acne, But it does list some things on the skin like red spots with white heads that may be mistaken for pimples, also increased sweating and if a pore gets plugged which is possible that could cause a reaction. I would suggest that if you are still having a problem to call the doctor and see what he or she has to say but could just be regular acne and nothing to do with the medications. But again a phone call to the doctor's office would not hurt
Yes! I have always had issues with acne but seems worse. I also take Wellbutrin and Adderall which both of those could cause it too. Pristiq makes me sweat! I mean dripping sweat. I am ways clammy and gross sounding but i feel more greasy. I'm guessing that's why. It seems like I could easily shower 2x daily! I like pristiq. This side effect won't get me to stop taking it. Good luck!
Yes, but I also started Adderall at the same time. I've weaned off of the Pristiq because it didn't help me. If you ever plan on going off of this drug, please taper. I'm on day 6 of no Pristiq and it is hell. Always check with your doc before changing your dose at all. I've also had MAJOR hair loss, not sure if it's from the Pristiq or Adderall. If your only side effect is acne & it's working for you I wouldn't change.
Yes! I started taking pristiq about 3 weeks ago and I have broken out so bad! I never have acne, usually one or two random pimples a month, but I have pimples all over right now. I’m hoping it calms down after being on it for a few more weeks... I prescribe this Med all the time to my patients and no one has complained about it, but I sure am!
Yes, this is me never had any skin issues now i have acne since starting its really depressing. My doc just put me on antibotics for it and hopefully it works.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.